# SDR SIMA20150612003

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 29,022 hours, 25,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN.  LUBRICATE FWD UPPER PAX MAIN DOOR ROLLER IAW MM 53-21-02.  OPERATIONS CHECKED GOOD AT THIS TIME.
